Mazur, B.
Two-dimensional p-adic Galois representations unramified away from p
Compositio Mathematica, Tome 74 (1990) no. 2 , p. 115-133
Zbl 0773.11036 | MR 1047735 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1990__74_2_115_0

Bibliographie

[B1] N. Boston, Explicit deformations of Galois representations. IHES preprint (1988). To appear. MR 1079842 | Zbl 0698.12012

[B2] N. Boston, Deformations of Galois representations associated to the cusp form A. IHES preprint (1988). To appear. MR 1042764 | Zbl 0723.11064

[B-M] N. Boston and B. Mazur, Explicit universal deformations of Galois representations. Algebraic Number Theory in honor of K. Iwasawa. Advanced Studies in Pure Mathematics series, 17. Academic Press (1989) 1-21. MR 1097607 | Zbl 0739.11021

[C-S] J. Coates and C-G. Schmidt, Iwasawa theory for the symmetric square of an elliptic curve. J. Reine Angew. Math. 375/376 (1987) 104-156. MR 882294 | Zbl 0609.14013

[D] P. Deligne, Formes modulaires et représentations l-adiques. Séminaire Bourbaki 68/69 no. 355. Lecture Notes in Mathematics 179 pp. 136-172. Springer-Verlag, Berlin-Heidleberg- New York 1971. Numdam | Zbl 0206.49901

[D-S] P. Deligne and J.-P. Serre, Formes modulaires de poids 1. Ann. Sci. Ec. Norm. Sup. 7 (1974), 507-530 [Republished in J.-P. Serre Oeuvres. Collected Papers Vol. III pp. 193-216, Springer-Verlag, New York-Heidleberg-Berlin- Tokyo 1986]. Numdam | MR 379379 | Zbl 0321.10026

[G1] F. Gouvêa, On the ordinary Hecke algebra. IHES Preprint. 1988. To appear. MR 1164797 | Zbl 0774.11026

[G2] F. Gouvêa, Arithmetic of p-adic Modular Forms. Lecture Notes in Mathematics 1304. Springer Verlag, Berlin-Heidleberg- New York 1988. MR 1027593 | Zbl 0641.10024

[Gr]B. Gross, The Galois representations associated to modular forms (mod p). Preprint 1988. To appear.

[H1] H. Hida, Galois representations in GL2(Zp[[X]]) attached to ordinary cusp forms. Inv. Math. 85 (1986) 545-613. MR 848685 | Zbl 0612.10021

[H2] H. Hida, Iwasawa modules attached to congruences of cusp forms. Ann. Sci. Ec. Norm. Sup. 19 (1986) 231-273. Numdam | MR 868300 | Zbl 0607.10022

[M] B. Mazur, Deforming Galois representations. In Y. Ihara, K. Ribet, and J.-P. Serre, eds., Galois Groups over Q, Proceedings of a workshop held at MSRI in March 1987. Springer-Verlag (1989) 385-437. MR 1012172 | Zbl 0714.11076

[M-T] B. Mazur and J. Tilouine, Représentations galoisiennes, différentielles de Kähler, et conjectures principales. To appear. Numdam | Zbl 0744.11053

[M-W] B. Mazur and A. Wiles, On p-adic analytic families of Galois representations. Comp. Math. 59 (1986) 231-264. Numdam | MR 860140 | Zbl 0654.12008

[Se] J.-P. Serre, Valeurs propres des opérateurs de Hecke modulo l. Journées arith. Bordeaux, Astérisque 24-25 (1975),109-117 [Republished in J.-P. Serre Oeuvres. Collected Papers Vol. III pp. 226-234, Springer-Verlag New York Heidleberg Berlin Tokyo 1986]. MR 382173 | Zbl 0305.10021

[Sen 1] S. Sen, Continuous cohomology and p-adic Galois representations. Inv. Math. 62 (1980) 87-116. MR 595584 | Zbl 0463.12005

[Sen 2] S. Sen, The analytic variation of p-adic Hodge structure. Annals of Math. 127 (1988) 647-661. MR 942523 | Zbl 0662.12018

[Sh] G. Shimura, Introduction to the arithmetic theory of automorphic forms. Publ. Math. Soc. Japan II Tokyo Princeton (1971). MR 314766 | Zbl 0221.10029

[Sw-D] P. Swinnerton-Dyer, On l-adic representations and congruences for coefficients of modular forms. Lecture Notes in Mathematics 350 pp.1-55. Springer-Verlag, Berlin-Heidleberg- New York (1973). MR 406931 | Zbl 0267.10032

[T] J. Tilouine, Un sous-groupe p-divisible de la jacobienne de X1(Nrp) comme module sur l'algèbre de Hecke. Bull. Math. Soc. Fr. 115 (1987) 329-360. Numdam | MR 926532 | Zbl 0677.14006